# SDR AALA202504140064

- Difficulty date: April 6, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 35,348 hours, 14,731 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LAVATORY E DOOR INOPERATIVE AND STUCK CLOSED. FLIGHT ATTENDANTS RENDERED LAVATORY UNUSABLE FOR REMAINDER OF FLIGHT. **SUPPLEMEMTAL REPORT FOR AALA202504090064: MAINTENANCE ADJUSTED THE LAVATORY DOOR LOCK MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-43-24.** (CLOSED)
